RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie Impériale des Sciences, 1906, Volume 24, Issue 1-2, Pages 35–39 (Mi izv7561)  

Beschreibung einiger kaukasischer Fische

L. Berg


Full text: PDF file (927 kB)
Language:

Citation: L. Berg, “Beschreibung einiger kaukasischer Fische”, Bulletin de l'Académie Impériale des Sciences, 24:1-2 (1906), 35–39

Citation in format AMSBIB
\Bibitem{Ber06}
\by L.~Berg
\paper Beschreibung einiger kaukasischer Fische
\jour Bulletin de l'Acad{\'e}mie Imp{\'e}riale des Sciences
\yr 1906
\vol 24
\issue 1-2
\pages 35--39
\mathnet{http://mi.mathnet.ru/izv7561}


Linking options:
  • http://mi.mathnet.ru/eng/izv7561
  • http://mi.mathnet.ru/eng/izv/v24/i1/p35

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:73
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019